# SDR USAA2012040200033

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 44,271 hours, 18,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 05011
- Condition: Leaking
- Location: Cargo Door
- Part time: 15,978 hours, 7,085 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EXTREME BAD ODOR IN CABIN &COCKPIT.  SEE CABIN AIR QUALITY REPORT.  FOUND FORWARD CARGO SELECTOR LEVEL DRIPPING HYDRAULIC FLUID.  REMOVED AND REPLACED FORWARD CARGO MANUAL SELECTOR VALVE IAW AMM 52-36-15.  OPS CHECKED GOOD AND NO LEAKS NOTED.
